# SDR SWAA2024042668686

- Difficulty date: March 28, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 58,354 hours, 35,216 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 Bl0-Lbl25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAI: PASSENGER CABIN; FLOOR STRUCTURE SUPPORT HAS CRACK AT STA 540; BL 0 TO LBL 24.75 2024-217751<[01] REPLACED FLOOR STRUCTURE SUPPORT (PANEL BREAK ASSY) LOCATED BS 540;BL 0 TO LBL24.75 AT PASSENGER CABIN I.A.W B737-700 SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 AND DWG 143A0060 SHEET 46 REV-. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED FLOOR STRUCTURE SUPPORT (PANEL BREAK ASSY) LOCATED BS 540;BL 0 TO LBL24.75 AT PASSENGER CABIN I.A.W B737-700 SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 AND DWG 143A0060 SHEET 46 REV-. SEE INDIVIDUAL SIGN OFFS BELOW.
